my update re my medication

withdraw from propanrol update I am feeling so much better I can hardly believe it ........ had been on them for years and told to go cold turkey ...I must admit I was terrifyied ... no need ... Have to go back in a couple of wks but there has been no nasty side effects ..... no headaches..... no upset stomach ..... sleeping better and asthma is so much better ... I now think they were poisoning me .... they used to be the first tab to go on I reckon they should be the last ... good wishes everyone ,, will let you know they decide is right for me in the near future

3 Replies

  • unable to understand what you are talking about.Pl write clearly

  • Good morning 1234565 - Propanrol - is this a beta blocker? If so then going cold turkey is never advised since it is always advisable to gradually reduce? I would be interested to know why you are taking it? I was prescribed Bisoprol as a first for HP 20 years ago and take 5mg daily. If I stop it for just one day by heart beat is very erratic. I would love to stop taking it but fear the withdrawal consequences. But maybe Propanrol is something else altogether.


  • hi aloisia .... I had been on them for years ... I had an erratic heartbeat .it would suddenly jump and feel like I was running for my life ..feel as if I were going to pass out ..... have no choice but to sit .....impossable to slow my breathe it would go on for what seemed like ages then my heart would seem to jump and instantly return to normal ...leaving me feeling exhausted for awhile ..... my heart would feel like it would burst ...... went on those and it stopped ...only a mild extra beat maybe 1 a year when she told me to cold turkey I was terrifyed ..but I actually feel so much better ..... now BP is playing up .....buthave to go back ....... but my Dr did say that with that mediacation the best way was to instantly cut out ..

You may also like...